# SDR CA140122005

- Difficulty date: January 21, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 18,938 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Unit
- Part number: 1700064F
- Condition: Failed
- Location: Slat/Flap Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) FLIGHT HAD A SLAT FAIL, NO EMERGENCY DECLARED AND ACFT LANDED WITHOUT FURTHER INCIDENT   REPLACED NR 1 SFACE IAW AMM 27-53-02, OPS TEST COMPLETED IAW 27-80-00-710-801-A AND 27-50-00-710-801-A.  ACFT OK FOR SERVICE.
